# SDR FDEA200911083888

- Difficulty date: November 8, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 149N6016125
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM FAIRING SUPPORT STRUCTURE MLG DOOR SEAL RETAINER HAS CORROSION BETWEEN STA 1120 AND STA 1140, LBL 7.0".  CORRODED SEAL RETAINER ON KEEL BEAM FAIRING STRUCTURE BETWEEN STA 1120 AND STA 1140 REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
